Large time behaviour of a diffusion equation with strong convection
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 3, p. 445-474
@article{ASNSP_1994_4_21_3_445_0,
     author = {Claudi, S. and Natalini, Roberto and Tesei, A.},
     title = {Large time behaviour of a diffusion equation with strong convection},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {3},
     year = {1994},
     pages = {445-474},
     zbl = {0816.35049},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_3_445_0}
}
Claudi, S.; Natalini, R.; Tesei, A. Large time behaviour of a diffusion equation with strong convection. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 3, pp. 445-474. http://www.numdam.org/item/ASNSP_1994_4_21_3_445_0/

[BE] J. Bebernes - D. Eberly, Mathematical problems from combustion theory, Applied Mathematical Sciences 83, Springer-Verlag, New York, 1989. | MR 1012946 | Zbl 0692.35001

[EVZ] M. Escobedo - J.L. Vazquez - E. Zuazua, Asymptotic behaviour and source-type solutions for a diffusion-convection equation. Arch. Rational Mech. Anal. 124 (1993), 43-65. | MR 1233647 | Zbl 0807.35059

[EZ] M. Escobedo - E. Zuazua, Large time behaviour for solutions of a convection diffusion equation in RN. J. Funct. Anal. 100 (1991), 119-161. | MR 1124296 | Zbl 0762.35011

[Gi] B.H. Gilding, Hölder continuity of solutions of parabolic equations, J. London Math. Soc. 13 (1976), 103-106. | MR 399658 | Zbl 0319.35045

[KP1] S. Kamin - L.A. Peletier, Large time behaviour of solutions of the heat equation with absorption. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 12 (1985), 393-408. | Numdam | MR 837255 | Zbl 0598.35050

[KP2] S. Kamin - L.A. Peletier, Large time behaviour of solutions of the porous media equation with absorption. Israel J. Math. 55 (1986), 129-146. | MR 868174 | Zbl 0625.35048

[Kr] S.N. Kru, First order quasilinear equations in several independent variables. Mat. Sb. 81 (1970), 228-255. English transl.: Math. USSR Sb. 10 (1970), 217-243. | MR 267257 | Zbl 0215.16203

[La] P.D. Lax, Shock waves and entropy. In " Contributions to nonlinear functional analysis", E.A. Zarantonello Ed., Academic Press, New York, 1971. | MR 393870 | Zbl 0268.35014

[LP] T.P. Liu - M. Pierre, Source solutions and asymptotic behaviour in conservation laws. J. Differential Equations 51 (1984), 419-441. | MR 735207 | Zbl 0545.35057

[LSU] O.A. Ladyzhenskaya - V.A. Solonnikov - N.N. Ural'Ceva, Linear and quasilinear equations of parabolic type, Amer. Math. Soc. Transl. 23 (Providence, 1968). | Zbl 0174.15403

[NT] R. Natalini - A. Tesei, Blow-up of solutions for first order quasilinear hyperbolic equations. Appl. Anal. 51 (1993), 81-114. | MR 1278994 | Zbl 0788.35088

[PS] L.A. Peletier - H.C. Serafini, A very singular solution and other self-similar solutions of the heat equation with convection. To appear in Nonlinear Anal. | MR 1308469 | Zbl 0824.35058

[RK] P. Rosenau - S. Kamin, Thermal waves in an absorbing and convecting medium. Phys. D 8 (1983), 273-283. | MR 724593 | Zbl 0542.35043

[Ta] L. Tartar, Compensated compactness and applications to partial differential equations. In "Nonlinear analysis and mechanics: Heriot-Watt Symposium", vol. IV, R.J. Knops, ed.; Pitman Research Notes in Mathematics 39, London, 1970. | MR 584398 | Zbl 0437.35004